# SDR ASOA201701201073

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 28,176 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM670353001015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM LBL 9 FS 1031. REPAIR ACCOMPLISHED PER EO 700-53-10-00007 REV 0 FLOORBEAM REPAIR AT FS 1010-1037 LBL 9 KBA670-36100-S43 REV 0 BULKHEAD AND LAV ATTACHMENTS INSTL.
